# SDR USAA2012041800016

- Difficulty date: April 15, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK,  LEVEL 2 CORROSION ON SEAT TRACK AT FR 20, -Y1292.  REPLACED SEAT TRACK AT FR 20, -Y1292 IAW SRM 51-42-11.
